# SDR CA040425001

- Difficulty date: April 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,579 hours, 8,503 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601360012930
- Condition: Cracked
- Location: Fuselage
- Part time: 10,579 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF AD CF-2003-12/A DVI OF AFT FUSELAGE AND REINFORCING ANGLE AT FS640 ON BOTH LT AND RT SIDES BETWEEN STRINGERS 9 AND 12 IAW PART A OF MFG SB601-53-061, RT SIDE REINFORCEMENTS PLATE WAS FOUND CRACKED APPROX  .8750 INCH LONG AND CORRESPONDING CRACK WAS FOUND ON THE FRAME AT THE UPPER CORNER OF THE ENGINE SUPPORT BEAM APPROX. .6875 INCH LONG. IAW SB601R-53-061 WORK PROGRESSED TO PART B STEP E ITEM NR 4.  EDDY CURRENT HAS BEEN PERFORMED WITH NO CRACKS FOUND ON SKIN DOUBLER. WORK IS CONTINUING IAW SB AND WILL BE REPORTED AS SOON AS MORE INFORMATION BECOMES AVAILABLE .
